# SDR SIMA20190730001

- Difficulty date: July 30, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 35,802 hours, 31,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Intermittent
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INTERMITTENT. C/A-REMOVED & REPLACED SERVICE DOOR EMERG. LIGHT BULB & CHECK OK IAW MM 33-50-09 USED BULB FROM BULB KIT.
